# SDR SWIA202157174

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - DOOR SIDE HINGE - INBOARD SIDE OF HINGE - LUGS SHOW EVIDENCE OF CONTACT ALONG ENTIRE LENGTH AS MARKED   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED WITH NEW PAX DOOR HINGE DOOR SIDE   AND DWG #601R31702 REV N CRJ 700.SRM 52-11-01-201-002-A01 LEAK CHECK GOOD , COMPLIED WITH 51-900-1002-SKY
